Please use this identifier to cite or link to this item:
Title: Results on the domination number and the total domination number of Lucas cubes
Authors: Saygı, Zülfükar
Keywords: Lucas cube
Fibonacci cube
domination number
total domination number
integer linear programming
Issue Date: 2020
Publisher: Society of Mathematicians, Physicists and Astronomers of Slovenia
Source: Saygı, Z. (2020). Results on the domination number and the total domination number of Lucas cubes. ARS MATHEMATICA CONTEMPORANEA, 19(1), 25-35.
Abstract: Lucas cubes are special subgraphs of Fibonacci cubes. For small dimensions, their domination numbers are obtained by direct search or integer linear programming. For larger dimensions some bounds on these numbers are given. In this work, we present the exact values of total domination number of small dimensional Lucas cubes and present optimization problems obtained from the degree information of Lucas cubes, whose solutions give better lower bounds on the domination numbers and total domination numbers of Lucas cubes.
ISSN: 1855-3966
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Nov 21, 2022

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.